# SDR AAL2004F00000

- Difficulty date: September 29, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 1 SEAT TRACK AT STA 1278.  INSTALLED PLUG AT STA 1278, NR 1 SEAT TRACK IAW SRM AND TREATED AND PRIMED.
